# SDR CKSA99065

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Bs 709
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ACCOMPLISHMENT OF SCHEDULED C CHECK AND CPCP TASK CARDS, FOUND SKIN CORRODED AT ZONE 120, STA 709, STR 32 TO 33.  DETERMINED TO BE OUT OF LIMITS IAW SRM 53-31-00 FIG 801.  REPAIR CARRIED OUT IAW SRM 53-31-00 FIG 825, DETAIL A VEIW B (REF NON ROUTINE CARD 4078).  SEALED AND INSTALLED REPAIR PART IAW SRM 51-21-02.  FOUND AT GAMCO MAINTENANCE FACILITY (ABBU), C CHECK CARD 01-53-1016, CPCP CARD C53-120-04-01, NON ROUTINE WORK CARD NR 4060.
